... diaphoretic every night for 3 weeks post op. Cannot find any other reason for it. I have not have fevers and it only happens at night-well, a couple of daytimes but i was napping. i have to change my night clothing 3-4 times every night and they are soaked! could this be the coumadin??
Have you called your doctor, your surgeon or at least a pharmacisyt to question this as a side effect or adverse reaction. It is only my opinion but please consider calling one of the above preferably your doctor remember they are always on call for you if you are having a problem. Take Care and good Luck
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 4 answers
Posted 28 Jun 2012 • 4 answers
Deep Vein Thrombosis (DVT) - Are there any support groups that you could refer me to? I've just been
Posted 22 Feb 2015 • 3 answers
Posted 20 Apr 2015 • 1 answer
Posted 3 May 2016 • 1 answer